# SDR SWAA2016030749689

- Difficulty date: February 12, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 41,979 hours, 24,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM TRACK TOP SURFACE CORRODED, BETWEEN BS 793 - 807, RBL 14.  R & R TRACK IAW SRM & EA.
